MAUDE Adverse Event Report: COOK INC THAL-QUICK CHEST TUBE TRAY; GBX CATHETER, IRRIGATION

COOK INC THAL-QUICK CHEST TUBE TRAY; GBX CATHETER, IRRIGATION
Model Number N/A
Medical Device Problem Codes Unsealed Device Packaging (1444); Problem with Sterilization (1596)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported to cook 13sep2022, that two thal-quick chest tube trays arrived to a user facility in an unsealed state.No patient contact was made with either device.Additional information regarding the event has been requested but is currently unavailable.
 
Event or Problem Description
Additional information was received on 27sep2022 in regards to date of event and return of devices.The date of event occurred on 12sep2022.Returning of the reported two devices was confirmed.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.B3 - date of event : 12sep2022.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Correction: the device was received by cook on 04oct2022.The preliminary device failure analysis showed traces of adhesive from the packaging seals; however, the packaging seals are damaged.There is no evidence to suggest that the observed device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.No further reports regarding this event will be submitted.
 
Event or Problem Description
This occurrence no longer meets the criteria for a reportable event.See h10.

Brand Name
THAL-QUICK CHEST TUBE TRAY
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key15473592
Report Number1820334-2022-01518
Device Sequence Number11525852
Product Code GBX
UDI-Device Identifier00827002070905
UDI-Public(01)00827002070905(17)240801(10)14840397
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberN/A
Device Catalogue NumberC-TQTSY-1400
Device Lot Number14840397
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer09/27/2022
10/04/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date09/30/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown